# SDR 9900685646

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Failed
- Location: Rt Hyd Syst
- Part time: 31,080 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE PHX-DTW, THE RIGHT HYDRAULIC SYSTEM OVERHEATED.  THE RIGHT HYDRAULIC PUMP WAS DEACTIVATED.  RIGHT SYSTEM PRESSURE WAS NORMAL FOR APPROXIMATELY 15 MINUTES THEN THE RIGHT SYSTEM QUANTITY SLOWLY DECREASED TO ZERO.  THE FLIGHT DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND ITS ASSOCIATED FILTERS.  SYSTEM TESTS WERE SATISFACTORY.
